# SDR QMLA2016042116043

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N730TX
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7895
- Aircraft time: 496 hours, 1,013 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE FIRE WARNING LIGHT ILLUMINATED ERRONEOUSLY AFTER ENG START.
